# SDR A6WA200740486

- Difficulty date: September 23, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R75262157
- Condition: Cracked
- Location: Rt Mlg Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL HYDAULIC SUPPORT BRACKETS ARE CRACKED BETWEEN RBL 18 AND RBL 27.  SUP - MAINTENANCE REMOVED AND REPLACED CRACKED BRACKETS AT RBL 18 TO RBL 27 IAW SRM 51-42-06.  (M)
